# SDR SWIA200414163

- Difficulty date: November 27, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 6,646 hours, 5,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST GREEN SECTION OF THE EMERGENCY FLOOR PATH LIGHTS IS OUT.  REPLACED FORWARD GREEN EMERGENCY FLOOR LIGHTING STRIP IAW CRJ MM 33-51-01, OPERATIONAL CHECK GOOD.
